# SDR SWAA2017110817653

- Difficulty date: October 20, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 951-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CREASE BEAM FLANGES CORRODED BETWEEN BS 951 TO 986+10, RBL 54. R & R THE CREASE BEAM IAW SRM & DWG.
